# SDR HALA2021081300114

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 30,955 hours, 4,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frm 65 S42-43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 AFT CARGO DAMAGE. CORRECTIVE ACTION: FOUND DAMAGE AT DOOR CUTOUT FR65 BETWEEN STRG 42RH -43RH. BLENDED AREA PER SRM 53-41-11 LENGTH IS .5? X .031 DEPTH. HFEC OK. (7735907)
